# SDR 99ZZZX1725

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4059W
- Make and model: Snias AS350B2
- Aircraft serial: 2933
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 4580
- Condition: Inoperative
- Location: Cockpit
- Part time: 1 hours
- Component: Ge
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING LIGHT BULBS ARE CONTINUALLY REQUIRING CHANGING.  THIS BULB ONLY LASTED FOR 1.1 FLIGHT HOURS WITH 10 NIGHT LANDINGS.   THE PREVIOUS BULB LASTED FOR 19 FLIGHT HOURS.  OPERATING 3 EACH AS350B HELICOPERS, APPEAR TO BE AVERAGING BETWEEN 20 AND 30 FLIGHT HOURS PER BULB.  SUBMITTER STATED THE CONFINED AREA OF THIS INSTALLATION DOESN'T APPEAR TO HAVE ENOUGH COOLING AIR FLOW.
